cough-cold-icon
Mild diarrhea after takin sompraz hp?
Suffering from mild abdominal pain and diarrhea after completing the 14 day course of sompraz hp. I am taking l.reuteri capsules and isabgol with dahi to cure diarrhea. Any suggestions what will help?
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You can take tablet Cefran OZ one tablet twice daily for five days to be taken with Dygene syrup two tablespoons after one hour of food. Avoid spicy food
Next Steps
Consult me on Practo app for further assistance
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +188
Consult with a doctor
Online now
Follow my Id and treat your problems
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.